GRIPONAL

GRIPONAL

Regular price
€10,57
Sale price
€10,57
Regular price
Sold out
Unit price
per 
Tax included.

Medication indicated for the relief of flu and cold symptoms.

Brand: GRIPONAL

Description:
Chlorphenamine (CP, CPM), also known as chlorpheniramine, is an antihistamine used to treat symptoms of allergic conditions such as allergic rhinitis (hay fever). Acetaminophen, also known as acetaminophen, is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief.

Ingredients:
Active ingredient: Paracetamol (500 mg), Chlorphenamine Maleate (4mg).

Excipients and others constituents: Anhydrous citric acid, Sodium bicarbonate, Anhydrous sodium carbonate Sodium saccharin, Povidone, Sodium docusate 

Conservation:
Store at room temperature, protected from light and moisture.

Precautions:
Do not take in case of allergy to any of the substances;
Keep out of the reach and sight of children; 
Do not use for more than 5 consecutive days, unless specifically instructed by your doctor; 
Não se recomenda a toma se tiver, ou já tenha tido, problemas de fígado (ex: insuficiência hepática e hepatite), de rins (ex: insuficiência renal); 
Não se recomenda a toma se tiver glaucoma de ângulo fechado ou retenção urinária; 
It is not recommended to take it if you have, or have had, liver problems (eg liver failure and hepatitis), kidney problems (eg kidney failure);It is not recommended to take it if you have angle-closure glaucoma or urinary retention. Use is not recommended if you are taking epilepsy medication, antidepressants or anticoagulants (eg warfarin). Inquire with your doctor 
Do not use in case of high fever (above 39ºC) or recurrent fever (unless directed by the doctor); 
During treatment you should avoid drinking alcohol or caffeinated beverages; 
It can make it difficult to drive cars and use machines; 
Not recommended in children under the age of 12 years.

Pregnancy and breastfeending:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.


How to use:
Dissolve the tablet in half a glass of water.
Wait for the tablet to dissolve completely and take it immediately.
Take as directed by your doctor.

20 effervescent tablets.